Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

Special Issue: Computability and Complexity in Analysis

September 2008

Volume 54, Issue 5

Pages 449–560

  1. Contents

    1. Top of page
    2. Contents
    3. Editorial
    4. Original Papers
    1. Contents: Math. Log. Quart. 5/2008 (pages 449–452)

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200810400

  2. Editorial

    1. Top of page
    2. Contents
    3. Editorial
    4. Original Papers
    1. You have free access to this content
      Editorial: Math. Log. Quart. 5/2008 (page 453)

      Vasco Brattka, Hajime Ishihara, Matthias Schröder and Ning Zhong

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200890002

  3. Original Papers

    1. Top of page
    2. Contents
    3. Editorial
    4. Original Papers
    1. Continuity properties of preference relations (pages 454–459)

      Marian A. Baroni and Douglas S. Bridges

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200710059

    2. Computable symbolic dynamics (pages 460–469)

      Douglas Cenzer, S. Ali Dashti and Jonathan L. F. King

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200710066

    3. On Turing degrees of points in computable topology (pages 470–482)

      Iraj Kalantari and Larry Welch

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200710062

    4. Connectivity properties of dimension level sets (pages 483–491)

      Jack H. Lutz and Klaus Weihrauch

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200710060

    5. Sequential real number computation and recursive relations (pages 492–507)

      J. Raymundo Marcial-Romero and M. Andrew Moshier

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200710065

    6. Effective Fine-convergence of Walsh-Fourier series (pages 519–534)

      Takakazu Mori, Mariko Yasugi and Yoshiki Tsujii

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200710063

    7. On Σ-definability without equality over the real numbers (pages 535–544)

      Andrei S. Morozov and Margarita V. Korovina

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200710064

    8. Singular coverings and non-uniform notions of closed set computability (pages 545–560)

      Stéphane Le Roux and Martin Ziegler

      Article first published online: 27 AUG 2008 | DOI: 10.1002/malq.200610058

SEARCH

SEARCH BY CITATION